# SDR 07FDEA01417

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 45,408 hours, 9,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 4 LEADING EDGE SLAT O/B TRACK LOWER CUTOUT I/B CORNER FOUND CRACKED.  [SUP 04-30-07]   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
